# SDR ASAA0954588

- Difficulty date: February 26, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 12,968 hours, 3,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 141A62405
- Condition: Dislodged
- Location: L1 Door
- Component: Entry Door
- Component part number: 141A61505
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE MZT - FLIGHT ATTENDANTS REPORT L1 DOOR WILL NOT SEAL AND NOISE WAS UNBEARABLE.  ATTEMPTED TO SEAL DOOR MANUALLY, UNABLE.  CLIMBED TO FL 260 DOOR WOULD NOT SEAL NOISE DID NOT ALLOW F/A'S TO HEAR INTERPHONE.  PRESSURE APPEARED NORMAL AT ALL TIMES.  RETURNED TO MZT, INSPECTED L1 DOOR FOUND HINGE SEAL DISLODGED.  SECURED HINGE SEAL REF AMM 52 00 00.  PRESS AIRCRAFT, NO LEAKS NOTED.  AIRCRAFT OK FOR SERVICE.
